RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 17, Issue 1  


Mathematics in the life Gennady Ivanovicha Arkhipova and Sergei Mikhailovich Voronin
V. N. Chubarikov
6
Specialized boarding school ¹18 in physics-mathematics. Issue 1963–1964, the first on the way mathematics: Arkhipov, Gennady Ivanovich
I. F. Avdeev, F. S. Avdeev, T. K. Avdeeva
11
Estimate of the zeta-functions of quadratic forms negative discriminant on the unit line
I. F. Avdeev
23
On the solvability of Waring's equation involving natural numbers of a special type
S. A. Gritsenko, N. N. Motkina
37
Distribution of special algebraic points in domains of small measure
A. G. Gusakova
52
On the zeros of the Riemann zeta function, lying in almost all short intervals of the critical line
Do Duc Tam
71
On the distribution function of the remainder term on bounded remainder sets
A. A. Zhukova, A. V. Shutov
90
On approximation of the values of some hypergeometric functions with irrational parameters
P. L. Ivankov
108
On algebraic integers and monic polynomials of second degree
D. V. Koleda
117
Linear sums and the Gaussian multiplication theorem
O. V. Kolpakova, V. N. Chubarikov
130
On non-linear Kloosterman sum
M. A. Korolev
140
A discrete universality theorem for periodic Hurwitz zeta-functions
A. Laurinčikas, D. Mokhov
148
Convex rhombic dodecahedron and parametric BR-sets
A. A. Osipova
160
Ergodic properties of flows for integral points on some hyperboloids in connection with the hypothesis for the Dirichlet $L$–function
U. M. Pachev
171
Self-improvement of $(\theta,p)$ Poincaré inequality for $p>0$
A. I. Porabkovich
187
Sums of characters modulo a cubefree at shifted primes
Z. Kh. Rakhmonov, Sh. Kh. Mirzorakhimov
201
Estimates of short cubic double exponential sums with a long continuous summation
Z. Kh. Rakhmonov, F. Z. Rakhmonov, B. M. Zamonov
217
On partial $n$-ary groupoids whose equivalence relations are congruences
A. V. Reshetnikov
232
On the best linear method of approximation of some classes analytic functions in the weighted Bergman space
M. S. Saidusaynov
240
The structure of finite semiabelian $n$-ary groups
N. A. Shchuchkin
254
Generalized problem of divisors with natural numbers whose binary expansions have special type
K. M. Eminyan
270
V. I. Parusnikov. Obituary
A. V. Parusnikova, O. S. Ogneva, V. A. Bykovskii, A. A. Vedenov, D. O. Golovin, Yu. O. Golovin, V. M. Zaitsev, B. K. Zuev, E. Yu. Zueva, K. M. Efimov, A. V. Ivanov, V. S. Isaev, A. S. Karyagina, A. L. Kolosov, S. P. Konovalov, P. A. Kornilov, V. V. Lavrov, V. A. Lavrova, A. A. Letunov, I. E. Letunova, V. D. Maiorov, A. B. Merkov, Yu. I. Ozhigov, S. Yu. Orevkov, O. A. Presnyakova, D. V. Reut, A. V. Skaraev, V. N. Sorokin, P. N. Sorokin, P. G. Sushilin, E. V. Fokina, N. N. Chentsova, T. I. Shvarts, A. S. Zibrov, S. V. Liskina, T. F. Nikiforova, E. G. Orevkova, M. L. Shvarts
284
Vladimir Igorevich Parusnikov
A. I. Aptekarev, A. B. Batkhin, A. D. Bruno
286
Pikhtilkov Sergrey Alekseevich. The life and scientific activity
V. A. Artamonov, V. N. Latyshev, O. A. Pikhtilkova, I. N. Balaba, N. M. Dobrovol'skii, I. V. Dobrynina, I. Yu. Rebrova
299
Shmel’kin Alfred Lvovich
310
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019